# SDR CALA2024042501236

- Difficulty date: April 20, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 90,752 hours, 12,916 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286G
- Part serial: 3330
- Condition: Inoperative
- Location: Ctr L Fuel
- Part time: 8,501 hours, 1,304 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CTR L FUEL PUMP EICAS MESSAGE DISPLAYED SHORTLY AFTER TAKE OFF. HARNESS PIC ATTACHED IDT INSPECT IS OKAY. APPROVED BY HX 098500. PUMP, ASSY, OVE OFF 64-2822-9-0016 3330 ON 0000 PUMP, ASSY, OVE OFF 64-2822-9-0016 3330 ON 64-2822-9-0016 3292 WIRING TROUBLESHOOTING CARRIED OUT FOUND WIRE BETWEEN '' L CTR OVERRIDE PUMP'' AND W/W DISC. PLUG D5558P INSULATION LOW FURTHER INSPECTION FOUND WIRE W444-402Y-14 INSULATION BROKEN. THE WIRE W444 HARNESS P/N: 286T0444-0AF REPLACED AND OVERRIDE PUMP REPLACED. THE WIRE W444 HARNESS & OVERRIDE PUMP REPLACEMENT TEST CARRIED OUT & NORMAL AS PER WDM 28-22-12, AMM 28-22-00, AMM 28-31-00.
